# SDR C2XA04IA135

- Difficulty date: October 19, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145ER
- Aircraft serial: 145037
- Aircraft time: 14,424 hours, 12,575 cycles
- Engine: Allsn AE3007A
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 375921
- Condition: Loose
- Location: Emergnecy Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE OVERHEAD EMERGENCY EXIT LIGHT AT THE EXIT ROW WAS INOPERATIVE.  RESECURRED THE WIRE AT THE LIGHT. OPERATIONALLY CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
